# SDR SCNA99603

- Difficulty date: September 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE CHECK, A CREASE BEAM WAS FOUND CRACKED AT LEFT FS 740 SIDE.  FABRICATED A NEW ATTACH Z-ANGLE OUT OF 7075 T6 .040 PER B727 SRM 51-20-1.  FABRICATED REPAIR ANGLES OUT OF 7075 T6 .063 IAW BAC 727 SRM 51-40-4.  INSTALLED REPAIR ANGLES AND Z-ANGLES.
